# SDR FDEA201306201355

- Difficulty date: June 20, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 42,589 hours, 22,891 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5381077120100
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT GEAR DOOR ACTUATOR UPPER FITTING AFT FRAME SCOURED & CHAFED ON INNER FWD FACE.  REPLACED IAW SRM 51-72-10, REF DWG A53810931 & A53810771.
